Kodai Mathematical Journal

Néron models of 1-motives and duality

Takashi Suzuki

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we propose a definition of Néron models of arbitrary Deligne 1-motives over Dedekind schemes, extending Néron models of semi-abelian varieties. The key property of our Néron models is that they satisfy a generalization of Grothendieck's duality conjecture in SGA 7 when the residue fields of the base scheme at closed points are perfect. The assumption on the residue fields is unnecessary for the class of 1-motives with semistable reduction everywhere. In general, this duality holds after inverting the residual characteristics. The definition of Néron models involves careful treatment of ramification of lattice parts and its interaction with semi-abelian parts. This work is a complement to Grothendieck's philosophy on Néron models of motives of arbitrary weights.

Article information

Kodai Math. J., Volume 42, Number 3 (2019), 431-475.

First available in Project Euclid: 31 October 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)


Suzuki, Takashi. Néron models of 1-motives and duality. Kodai Math. J. 42 (2019), no. 3, 431--475. doi:10.2996/kmj/1572487228. https://projecteuclid.org/euclid.kmj/1572487228

Export citation